| Model Number |
P101010 |
| Medical Device Problem Codes |
Migration or Expulsion of Device (1395); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Scarring (2061); Injury (2348)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a hiatal hernia.It was reported that after implant, the patient experienced mesh "folded over the anterior esophagus," mesh migration and scarring.Post-operative patient treatment included two removal surgeries.